# SDR SWAA991814

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643089
- Condition: Delaminated
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT WING INBOARD FORE FLAP DELAMINATED.  REMOVED AND REPLACED FORE FLAP ASSY PER MM.
